# SDR 9806639919

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941N
- Make and model: Doug DC-9-32
- Aircraft serial: 47450
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND ESCAPE PATH LIGHTING AT SEAT ROWS 8 THRU 10 INOPERATIVE.  MAINTENANCE REPLACED FUSE, OPERATIONAL CHECK NORMAL.
